# SDR C2XA11SH105

- Difficulty date: July 28, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N16999
- Make and model: Emb EMB-145LR
- Aircraft serial: 145307
- Aircraft time: 26,561 hours, 20,409 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: 827101
- Part serial: 00040
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A/C N16999 FLIGHT 3071 FROM EWR AIR RETURN.  L/G/AIR AIR GROUND FAIL AFTER TAKEOFF, GEAR WOULD NOT RETRACT.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR CONTROL LEVER RELAY K0024 AND SERVICED NOSE STRUT IAW EMB-145 AMM 32-32-02, 20-13-02 AND 32-20-01.  OPERATIONAL CHECK WAS GOOD IAW 32-30-00, COULD NOT DUPLICATE.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
